Annals of Functional Analysis

Shannon type inequalities of a relative operator entropy including Tsallis and Rényi ones

Hiroshi Isa, Masatoshi Ito, Eizaburo Kamei, Hiroaki Tohyama, and Masayuki Watanabe

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $\mathbb{A}=(A_1,\cdots,A_n)$ and $\mathbb{B}=(B_1,\cdots,B_n)$ be operator distributions, that is, $A_i, B_i>0$ $(1\leq i \leq n)$ and $\sum_{i=1}^n A_i =\sum_{i=1}^n B_i =I$. We give a new relative operator entropy of two operator distributions as follows: For $t,s \in \mathbb{R} \setminus \{0\}$, \[ K_{t,s}(\mathbb{A}|\mathbb{B}) \equiv \dfrac{(\sum_{i=1}^n A_i \sharp_{t} B_i)^s -I}{ts}, \] where \( A \sharp_{t} B = A^{\frac12} (A^{\frac{-1}2} B A^{\frac{-1}2})^{t} A^{\frac12}. \) This includes relative operator entropy $S(\mathbb{A}|\mathbb{B})$, Rényi relative operator entropy $I_{t}(\mathbb{A}|\mathbb{B})$ and Tsallis relative operator entropy $T_{t}(\mathbb{A}|\mathbb{B})$. In this paper, firstly, we discuss fundamental properties of $K_{t,s}(\mathbb{A}|\mathbb{B})$. Secondly, we obtain Shannon type operator inequalities by using $K_{t,s}(\mathbb{A}|\mathbb{B})$, which include previous results by Furuta, Yanagi--Kuriyama--Furuichi and ourselves.

Article information

Source
Ann. Funct. Anal., Volume 6, Number 4 (2015), 289-300.

Dates
First available in Project Euclid: 1 July 2015

Permanent link to this document
https://projecteuclid.org/euclid.afa/1435764017

Digital Object Identifier
doi:10.15352/afa/06-4-289

Mathematical Reviews number (MathSciNet)
MR3365997

Zentralblatt MATH identifier
1333.47015

Subjects
Primary: 47A63: Operator inequalities
Secondary: 47A64: Operator means, shorted operators, etc. 94A17: Measures of information, entropy

Keywords
Tsallis relative operator entropy operator Shannon inequality Rényi relative operator entropy Shannon-Nakamura-Umegaki entropy

Citation

Isa, Hiroshi; Ito, Masatoshi; Kamei, Eizaburo; Tohyama, Hiroaki; Watanabe, Masayuki. Shannon type inequalities of a relative operator entropy including Tsallis and Rényi ones. Ann. Funct. Anal. 6 (2015), no. 4, 289--300. doi:10.15352/afa/06-4-289. https://projecteuclid.org/euclid.afa/1435764017


Export citation

References

  • S. Amari, Differential Geometrical Methods in Statistics, Springer Lecture Notes in Statistics, 28, 1985.
  • T. Furuta, Parametric extensions of Shannon inequality and its reverse one in Hilbert space operators, Linear Algebra Appl. 381 (2004), 219–235.
  • J.I. Fujii, On the relative operator entropy (in Japanese), RIMS Kokyuroku 903 (1995), 49–56.
  • J.I. Fujii and E. Kamei, Relative operator entropy in noncommutative information theory, Math. Japon. 34 (1989), 341–348.
  • J.I. Fujii, J. Mićić, J. Pečarić and Y. Seo, Comparison of operator mean geodesics, J. Math. Inequal. 2(2008), 287–298.
  • M. Fujii, J. Mićić, J. Pečarić and Y. Seo, Recent Development of Mond-Pečarić Method in Operator Inequalities, Monographs in Inequalities 4, Element, Zagreb, (2012).
  • F. Hansen and G.K. Pedersen, Jensen's operator inequality, Bull. London Math. Soc. 35 (2003), 553–564.
  • H. Isa, M. Ito, E. Kamei, H. Tohyama and M. Watanabe, Relative operator entropy, operator divergence and Shannon inequality, Sci. Math. Jpn., 75 (2012), 289–298. (online: e-2012 (2012), 353–362.)
  • H. Isa, M. Ito, E. Kamei, H. Tohyama and M. Watanabe, Extensions of Tsallis relative operator entropy and operator valued distance, Sci. Math. Jpn. 76 (2013), 427–435. (online: e-2013 (2013), 427–435.)
  • H. Isa, M. Ito, E. Kamei, H. Tohyama and M. Watanabe, Generalizations of operator Shannon inequality based on Tsallis and Rényi relative entropies, Linear Algebra Appl. 439 (2013), 3148–3155.
  • H. Isa, M. Ito, E. Kamei, H. Tohyama and M. Watanabe, On relations between operator valued $\alpha$-divergence and relative operator entropies, Sci. Math. Jpn. (to appear).
  • S. Kullback, Information Theory and Statistics, Wiley, New York, 1959.
  • M. Nakamura and H. Umegaki, A note on the entropy for operator algebras, Proc. Japan Acad. 37 (1961), 149–154.
  • M.I. Nielsen and I.L. Chuang, Quantum Computation and Quantum Information, Cambridge University Press, Cambridge, 2000.
  • D. Petz, Bregman divergence as relative operator entropy, Acta Math. Hungar. 116 (2007), 127–131.
  • K. Yanagi, K. Kuriyama and S. Furuichi, Generalized Shannon inequalities based on Tsallis relative operator entropy, Linear Algebra Appl. 394 (2005), 109–118.